# SDR UIEA2021061101317

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 14,194 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Signal Cond Unit
- Part number: 6229436101
- Part serial: 4571
- Condition: Failed
- Location: Efis
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/HAND SIG GENERATOR  OUT. ALT MODE( REMOVED AND REPLACED LH EFIS S/G M148 PER AMM 34-22-01 REV 132. )
